Onsager-Machlup functional for stochastic evolution equations
Annales de l'I.H.P. Probabilités et statistiques, Tome 39 (2003) no. 1, pp. 69-93.
@article{AIHPB_2003__39_1_69_0,
     author = {Bardina, Xavier and Rovira, Carles and Tindel, Samy},
     title = {Onsager-Machlup functional for stochastic evolution equations},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {69--93},
     publisher = {Elsevier},
     volume = {39},
     number = {1},
     year = {2003},
     mrnumber = {1959842},
     zbl = {1016.60064},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2003__39_1_69_0/}
}
Bardina, Xavier; Rovira, Carles; Tindel, Samy. Onsager-Machlup functional for stochastic evolution equations. Annales de l'I.H.P. Probabilités et statistiques, Tome 39 (2003) no. 1, pp. 69-93. http://www.numdam.org/item/AIHPB_2003__39_1_69_0/

[1] A.V. Balakrishnan, Applied Functional Analysis, Springer, 1981. | MR 612793 | Zbl 0459.46014

[2] M. Capitaine, Onsager-Machlup functional for some smooth norms on Wiener space, Probab. Theory Related Fields 102 (1995) 189-201. | Zbl 0821.60084

[3] M. Capitaine, On the Onsager-Machlup functional for elliptic diffusion processes, in: Séminaire de Probabilités 34, Lecture Notes in Math., 1729, Springer, 2000. | Numdam | Zbl 0959.60072

[4] G. Da Prato, J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, 1992. | MR 1207136 | Zbl 0761.60052

[5] A. Dembo, O. Zeitouni, Onsager-Machlup functionals and maximum a posteriori estimation for a class of non-Gaussian random fields, J. Multivariate Anal. 36 (1991) 243-262. | Zbl 0728.60055

[6] I. Gohberg, M. Krejn, Opérateurs linéaires non auto-adjoints dans un espace de Hilbert, Dunod, 1971. | MR 350445

[7] S. Goldberg, Unbounded Linerar Operators, Mc Graw-Hill, 1966. | MR 200692 | Zbl 0925.47001

[8] K. Hara, Y. Takahashi, Lagrangian for pinned diffusion process, in: Itô's Stochastic Calculus and Probability Theory, Springer, 1996. | MR 1439520 | Zbl 0867.58073

[9] N. Ikeda, S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland, 1981. | MR 1011252 | Zbl 0684.60040

[10] P. Kloeden, E. Platen, Numerical Methods for Stochastic Differential Equations, Springer-Verlag, Berlin, 1992. | MR 1214374

[11] E. Mayer-Wolf, O. Zeitouni, Onsager-Machlup functionals for non-trace-class SPDEs, Probab. Theory Related Fields 95 (1993) 199-216. | Zbl 0792.60039

[12] D. Nualart, The Malliavin Calculus and Related Topics, Springer-Verlag, 1995. | MR 1344217 | Zbl 0837.60050

[13] L. Shepp, O. Zeitouni, A note on conditional exponential moments and Onsager-Machlup functionals, Ann. Probab. 20 (2) (1992) 652-654. | Zbl 0756.60038